# SDR 99ZZZX1077

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4617C
- Make and model: Cessna 210N
- Aircraft serial: 21063577
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: S15801A
- Condition: Failed
- Location: Starter
- Part time: 54 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TOTAL ELECTRICAL FAILURE FOUND BATTERY CONTACTOR INOPERATIVE.  NO POWER FROM BATTERY SWITCH TERMINAL.  OPEN CIRCUIT.  CONTACT LAST CHANGED ON 10-5-98.  INFO ON CONTACTOR LABEL:  W-4/RBM.  PN 8781-9 COIL 24 VDC CONT.  SN S-1580A1.
